# SDR FDEA201811143429

- Difficulty date: November 14, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA73993
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STA 435 - 475 FLOOR IS SPONGY AND DELAMINATED. FABRICATED NEW FLOOR PANEL 225BF, STA 435 TO STA 475 REF DWG SRZ-25-005.
